# SDR A6WA202020347149

- Difficulty date: February 2, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 41,804 hours, 39,597 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 1153B
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 26,432 hours, 25,810 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMOUT AFTER SELECTING ANTI ICE OFF RECEIVED LEFT COWL  ANTIICE CAUTION FOLLOWED QRH SUSPECTED HIGH PRESSURE CONDITION.        AIRCRAFT REMOVED FROM SERVICE  R&R'D LH COWL ANTI ICE VALVE IAW AWA SUP 10-094, OPS CHECK GOOD WITH   CREW ASSISTANCE. PN ON:300013000-003 SN:1880 PN OFF: 5399-00-1 SN:     1153B
